Ueber eine Eigenschaft der partiellen Differentialgleichungen


Mathematische Annalen (1882)

  • Volume: 20, page 587-593
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Königsberger. "Ueber eine Eigenschaft der partiellen Differentialgleichungen." Mathematische Annalen 20 (1882): 587-593. <http://eudml.org/doc/157049>.

author = {Königsberger},
journal = {Mathematische Annalen},
pages = {587-593},
title = {Ueber eine Eigenschaft der partiellen Differentialgleichungen},
url = {http://eudml.org/doc/157049},
volume = {20},
year = {1882},

AU - Königsberger
TI - Ueber eine Eigenschaft der partiellen Differentialgleichungen
JO - Mathematische Annalen
PY - 1882
VL - 20
SP - 587
EP - 593
UR - http://eudml.org/doc/157049
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.